| Model Number |
D-AVHDX-DF16 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of an exposed spline could not be conclusively determined.
Event or Problem Description
During the atrial fibrillation procedure in voxel mode, when the catheter was removed from the patient, the wire on the b spline was noted to be exposed.The catheter was used for about two hours with no issues noted.Both the electric potentials and the positional information remained normal.There was no noticeable resistance during insertion or removal.The electrodes looked intact and the wire unbroken.The physician determined that there was no risk of any part remaining inside the body, and the procedure was completed without replacing the catheter.There were no adverse patient consequences.